Tod Jones

Senior Lecturer
Curtin University, Australia
Participates in 3 items
Dr Tod Jones, Department of Geography and Planning, School of Built Environment, Faculty of Humanities, Curtin University (email:t.jones@curtin.edu.au)
Tod Jones is a Senior Lecturer at the Department of Geography. His publications include:
  • Jones, T. S. 2013. Culture, Power and Authoritarianism in the Indonesian State. Cultural Policy Across the Twentieth Century to the Reform Era. Netherlands: Brill.
  • Jones, Tod, Roy Jones, and Michael Hughes. 2016. "Heritage Designation and Scale: A World Heritage Case Study of the Ningaloo Coast." International Journal of Heritage Studies 22 (3): 242-260. doi: 10.1080/13527258.2015.1120226.
  • Jones, Tod, Jessica Booth, and Tim Acker. Forthcoming. "The Changing Business of Aboriginal and Torres Strait Islander Art: Markets, Audiences, Artists and the Large Art Fairs." Journal of Arts Management Law and Society.
  • Jones, T. S., and M. Talebian. 2014. “Perspectives and Prospects for Cultural Tourism in the Pasargadae Religion.” In World Heritage in Iran; Perspectives on Pasargadae, ed. Ali Mozaffari, 155-172. England: Ashgate Publishing Limited.
  • Jones, T. S., and C. L. Birdsall Jones. 2014. “Meeting places: drivers of change in Australian Aboriginal cultural institutions.”International Journal of Cultural Policy 20 (3): 296-317.

Sessions in which Tod Jones participates

Saturday 4 June, 2016

Time Zone: (GMT-05:00) Eastern Time (US & Canada)
15:30
15:30

Paper

Tod Jones, Curtin University, Australia (Participant)

Monday 6 June, 2016

Time Zone: (GMT-05:00) Eastern Time (US & Canada)
9:00
9:00
Activism, Civil Society and Heritage
6 hours, 9:00 - 15:00

Concordia, John Molson School of Business Building (MB) - MB 5.215

Regular session

Tod Jones, Curtin University, Australia (Moderator)

Ali Mozaffari, Deakin University, Curtin University (Moderator)

Sessions in which Tod Jones attends

Friday 3 June, 2016

Time Zone: (GMT-05:00) Eastern Time (US & Canada)
11:30
11:30
Public Debate: Heritage and Tourism | Débat public: Patrimoine et tourisme
1 hour 30 minutes, 11:30 - 13:00
Signup required

UQAM, pavillon Athanase-David (D) - DR-200

Roundtable with simultaneous translation / Table ronde avec traduction simultanée

Craig Bennett, Bennett Preservation Engineering PC, Charleston, South Carolina (Participant)

Martine Lizotte, École internationale d’hôtellerie et tourisme du Collège LaSalle (Moderator)

Pierre Mathieu, Explorateur Voyages (Participant)

France Lessard (Participant)

David Mendel, Mendel Tours (Participant)

12:30
12:30
Welcome Coffee
5 hours, 12:30 - 17:30

UQAM, pavillon J.-A. De Sève (DS) - DS Ground Floor Hall

Pause

Registration
5 hours, 12:30 - 17:30

UQAM, pavillon J.-A. De Sève (DS) - DS Main hall

13:00
13:00
What is Critical Heritage Studies: Open Forum
2 hours, 13:00 - 15:00
Signup required

UQAM, pavillon J.-A. De Sève (DS) - DS-R520

Workshop

James Count Early, Smithsonian Center for Folklife and Cultural Heritage, United States (Participant)

Tim Winter, Deakin University (Moderator)

Adèle Esposito, Centre national de la recherche scientifique, UMR AUSser Architecture, Urbanistique, Société, France (Participant)

Zeynep Gunay, Istanbul Technical University (Participant)

Rodney Harrison, University College London (Participant)

Pedro Paulo Funari, Unicamp (Participant)

Ullrich Kockel, Intercultural Research Centre, Heriot-Watt University (Participant)

17:00
17:00
Opening Ceremony and Cocktail
2 hours 30 minutes, 17:00 - 19:30
Signup required

Concordia, Grey Nuns Motherhouse (GN) - Former Chapel

Cocktail

Tim Winter, Deakin University (Potential)

Lucie Morisset, Canada Research Chair in Urban Heritage (Potential)

Clarence Epstein, Concordia University (Moderator)

Christine Zachary-Deom (Participant)

Luc Noppen, Canada Research Chair in Urban Heritage (Participant)

Serge Joyal (Participant)

Saturday 4 June, 2016

Time Zone: (GMT-05:00) Eastern Time (US & Canada)
9:00
9:00
Keynote : What does heritage change? Le patrimoine, ça change quoi? (Lucie K. Morisset)
1 hour, 9:00 - 10:00
Signup required

UQAM, pavillon Judith-Jasmin (J) - Salle Alfred-Laliberté

Keynote with simultaneous translation / Conférence avec traduction simultanée

Lucie Morisset, Canada Research Chair in Urban Heritage (Moderator)

11:00
11:00

Paper

Helen Graham, University of Leeds (Participant)

Paper

Rodney Harrison, University College London (Participant)

Paper

Tim Winter, Deakin University (Participant)

Paper

Elizabeth Stainforth, University of Leeds, History of Art and Cultural Studies, United Kingdom (Participant)

15:30
15:30

UQAM, pavillon J.-A. De Sève (DS) - DS-R520

Regular session

Yujie Zhu (Moderator)

17:00
17:00
Smoked meat in questions
1 hour, 17:00 - 18:00

Bistro le Sanguinet - Bistro, étage principal et terrasse

Cocktail

18:30
18:30
Keynote: Is Tangible to Intangible as Formal is to Informal ? (Michael Herzfeld)
1 hour 30 minutes, 18:30 - 20:00
Signup required

UQAM, pavillon Judith-Jasmin (J) - Salle Alfred-Laliberté

Keynote with simultaneous translation / Conférence avec traduction simultanée

Michael Herzfeld, Harvard University (Participant)

Laurajane Smith, Australian National University (Moderator)

Sunday 5 June, 2016

Time Zone: (GMT-05:00) Eastern Time (US & Canada)
9:00
9:00

Paper

Inger Birkeland, University College of Southeast Norway (Participant)

Paper

David Harvey, University of Exeter, UK (Participant)

Paper

Sarah Moser, McGill University (Participant)

Paper

Robyn Bushell, Western Sydney University (Participant)

Russell Staiff, Western Sydney University (Participant)

11:00
11:00

Paper

Walter E. Little, University at Albany, SUNY, Institute for Mesoamerican Studies, United States (Participant)

12:30
12:30
Lunchboxes | Boîtes à lunch
1 hour, 12:30 - 13:30

UQAM, pavillon J.-A. De Sève (DS) - DS Ground Floor Hall

Repas

14:00
14:00
Keynote: Renaming, Removal, Recontextualization of Heritage: Purging History, Claiming the Present, Imagining the Future? (What Change-Role for Heritage Professionals?) (James Count Early)
1 hour 30 minutes, 14:00 - 15:30
Signup required

Musée des Beaux-Ars de Montréal - Cummings Auditorium

Keynote with simultaneous translation / Conférence avec traduction simultanée

James Count Early, Smithsonian Center for Folklife and Cultural Heritage, United States (Participant)

Michelle L. Stefano, University of Maryland, American Studies, United States (Moderator)

17:00
17:00
ACHS 2016 General Assembly
1 hour 30 minutes, 17:00 - 18:30

Concordia, John Molson School of Business Building (MB) - MB 1.210

Talk

Tim Winter, Deakin University (Moderator)

Tuesday 7 June, 2016

Time Zone: (GMT-05:00) Eastern Time (US & Canada)
9:00
9:00

Paper

Vincent Négri, CNRS - Institut des Sciences sociales du Politique (Participant)

Adèle Esposito, Centre national de la recherche scientifique, UMR AUSser Architecture, Urbanistique, Société, France (Participant)

Paper

Robyn Bushell, Western Sydney University (Participant)

Russell Staiff, Western Sydney University (Participant)

15:30
15:30

Concordia, John Molson School of Business Building (MB) - MB 5.215

Roundtable

Elizabeth Crooke, Ulster University (Participant)

Anna Woodham, King's College London (Participant)

Rhiannon Mason (Participant)

Máiréad Nic Craith, Heriot-Watt University (Participant)

Ullrich Kockel, Intercultural Research Centre, Heriot-Watt University (Potential)

Katherine Lloyd, Heriot-Watt University (Moderator)

Susannah Eckersley, Media, Culture, Heritage, Newcastle University, UK (Potential)

Bethany Rex, Newcastle University, United Kingdom (Potential)

Nuala Morse, University of Manchester / University College London (Potential)

Melissa F. Baird, Michigan Technological University, Department of Social Sciences, United States (Potential)

Bryony Onciul, Univerisity of Exeter (Moderator)

Areti Galani, Newcastle University, UK (Potential)

Bryony Onciul, Univerisity of Exeter (Participant)

Sophia Labadi, University of Kent (Participant)

Helen Graham, University of Leeds (Participant)

Rodney Harrison, University College London (Participant)

Share this